Alert archive / North Dakota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 58, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2021, 9:53 PM CDT for Burke County, Mountrail County, North Dakota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2021, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 10, 2021, 10:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Burke County, ND, Mountrail County, ND
The radar
The Minot AFB radar (KMBX), 115 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2484 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
024
WUUS53 KBIS 110253
SVRBIS
NDC013-061-110345-
/O.NEW.KBIS.SV.W.0058.210611T0253Z-210611T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
953 PM CDT Thu Jun 10 2021
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Burke County in northwestern North Dakota...
North central Mountrail County in northwestern North Dakota...
* Until 1045 PM CDT.
* At 953 PM CDT, a severe thunderstorm was located 6 miles northwest
of Lostwood, or 17 miles north of Stanley, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Burke and north central Mountrail Counties, including
the following locations... Coteau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4836 10257 4862 10274 4887 10223 4854 10224
4842 10214
TIME...MOT...LOC 0253Z 225DEG 13KT 4856 10249
HAIL...1.25IN
WIND...60MPH
$$
CJS2 follow-up statements
509
WWUS53 KBIS 110309
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1009 PM CDT Thu Jun 10 2021
NDC013-061-110345-
/O.CON.KBIS.SV.W.0058.000000T0000Z-210611T0345Z/
Burke ND-Mountrail ND-
1009 PM CDT Thu Jun 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN BURKE AND NORTH CENTRAL MOUNTRAIL COUNTIES...
At 1009 PM CDT, a severe thunderstorm was located 8 miles north of
Lostwood, or 16 miles southwest of Bowbells, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bowbells, Lostwood and Coteau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4837 10246 4867 10264 4887 10223 4854 10224
4842 10214
TIME...MOT...LOC 0309Z 225DEG 13KT 4860 10243
HAIL...1.00IN
WIND...60MPH
$$
CJS490
WWUS53 KBIS 110343
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1043 PM CDT Thu Jun 10 2021
NDC013-061-110351-
/O.EXP.KBIS.SV.W.0058.000000T0000Z-210611T0345Z/
Burke ND-Mountrail ND-
1043 PM CDT Thu Jun 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BURKE AND NORTH
CENTRAL MOUNTRAIL COUNTIES WILL EXPIRE AT 1045 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning remains in effect for
southwestern Burke and northwestern Mountrail Counties until 1130 pm
CDT.
LAT...LON 4837 10246 4867 10264 4887 10223 4854 10224
4842 10214
TIME...MOT...LOC 0341Z 225DEG 13KT 4868 10231
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:55 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 10, 6:55 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 655 PM CDT Thu Jun 10 2021 .MESOSCALE DISCUSSION... Issued at 650 PM CDT Thu Jun 10 2021 It appears that the environment north of Highway 2 is becoming modified by rain-cooled air to the point that the threat for severe storms has significantly lowered, but is still certainly greater than zero. A linear cumulus field associated with the warm front is being obscured by anvils, but can be inferred extending northwest toward Williston. So it makes sense that the greatest severe risk is now more focused to the south over western McKenzie County where storm mode has wavered between discrete supercells and a QLCS. Regardless of storm mode, this environment has proven and remains favorable for tornadoes. Low level wind shear and SRH are still expected to increase with time, prolonging the tornado threat for at least a couple more hours. Convection continues to struggle to initiate south of Interstate 94 despite the presence of a very strong dryline and multiple instances of orphan anvils. This may be due to weaker low level convergence/frontogenesis and/or an apparent lack of deeper forcing inferred from water vapor imagery. We are still expecting robust convective initiation near the ND/SD/MT border intersection later this evening, but this may be delayed until closer to the 03-06Z time frame when better mid to upper forcing should be arriving. The slow moving nature of the complex of storms in western McKenzie County could lead to some localized flooding issues, especially if rain does not end within the next hour. && .UPDATE... Issued at 517 PM CDT Thu Jun 10 2021 Tornado watch has now been expanded into far southwestern North Dakota. UPDATE Issued at 338 PM CDT Thu Jun 10 2021 Tornado watch has now been issued for much of northwest and portions of southwest North Dakota. Storms are starting to develop just to the west of the Montana border, and will continue to develop in earnest over the next hour or two. See below for details. && .SHORT TERM...(This evening through Friday) Issued at 217 PM CDT Thu Jun 10 2021 SYNOPSIS...A strong shortwave trough will eject off the Northern Rockies later today and develop negative tilt as it pivots into the Northern Plains by Friday morning. Surface low pressure over eastern Montana will intensify through the afternoon, with a well- defined wind shift and meridional low level convergence zone emerging. A warm/ stationary front will generally lie from near Williston to Bismarck into the southern Red River Valley. Strong diurnal heating and moisture return with upper 60s to lower 70s dewpoints in the warm sector will yield extreme instability around of 3,000-5,000 J/kg SBCAPE. Veering wind profiles and increasing speeds aloft will result in increasing shear, both temporally and vertically from the surface. These conditions will set the stage for an outbreak of severe thunderstorms across western and central North Dakota late this afternoon through tonight. SHORT TERM...High-impact weather is expected for the short term period. The biggest concern is for severe thunderstorms later this afternoon through tonight. Other hazards include heat in south central and southeast North Dakota through the early evening, strong southeasterly winds in northwest and west central North Dakota this afternoon, windy conditions everywhere on Friday, and near critical fire weather conditions in southwest North Dakota Friday afternoon. A Heat Advisory remains in effect for portions of south central and southeast North Dakota this afternoon. Expect late afternoon highs in the mid to upper 90s combining with mid 60s dewpoints to produce heat indices around 100. A Wind Advisory is in effect for parts of northwest and west central North Dakota this afternoon. Sustained winds in the 30 to 40 mph range have routinely been observed in these areas. There are 3 main areas of focus for convective initiation, which will be discussed in order of increasing probability and severity. There is a non-zero chance that isolated storms could develop along the warm front from central into southeast North Dakota during the mid to late afternoon. CIN is forecast to be weaker along the front, but deep layer forcing will essentially be absent. If a storm does develop in this area during the afternoon, large hail would be the primary threat in a high CAPE/moderate to low shear environment. This potential appears to be the least likely and least concerning at this time. Convective initiation is more likely to occur along the meridional low level convergence zone near the ND/MT border later this afternoon. There are some concerns about mid level capping, but with mid level height falls, strong low level frontogenesis, and strong boundary layer mixing all present, think that CIN will work more to limit the coverage of convection rather than suppress it completely. Storm mode should initially be discrete supercells, with hodographs suggesting splits with right-movers being dominant. Very large hail and damaging wind gusts are likely with any supercell that develops. There is also a threat for tornadoes, especially in closer proximity to the intersection of the lee trough and warm front in northwest North Dakota where low level shear and helicity have already reached values that are favorable for tornadogenesis. Outflow boundary interactions could also produce localized instances of an increased tornado threat. There is some uncertainty on the evolution of these storms, particularly if and how quickly upscale growth can occur. Strong low level forcing and storm motion around a 45 degree angle to the lee trough would favor a quicker upscale growth, but potential storm motion into a relatively less unstable air mass near the international border and the presence of CIN could prolong a discrete mode. If this convection congeals into a linear mode, damaging wind would become the dominant threat. The strongest forcing aloft is expected to arrive in western North Dakota this evening. This will likely result in a widespread expansion of ongoing convection or robust convective development if none is present at that time. One or two strong linear complexes with embedded mesocyclones will likely sweep across the state this evening through tonight, with 3,000 J/kg MUCAPE, 1,000 J/kg DCAPE, and increasing effective bulk shear supporting a widespread and potentially significant damaging wind threat. Around 100-200 m2/s2 helicity and 20-30 kts shear in the 0-500 m layer could also promote a QLCS tornado threat. Once these lines mature, they will likely race across the state through the overnight. Heavy rain is possible with any storm given 1-2 inch PWAT and deep layer warm cloud processes. However, we are not expecting a widespread flash flooding concern due to the fast moving nature of the nocturnal convection, and the more widely scattered coverage of convection prior to sunset. The exception would be over areas that received excessive rainfall earlier this week. We will also have to watch for training convection or multiple rounds of heavy rain at similar locations, but these potentials seem more localized and have a low probability. On Friday, the surface low is forecast to pivot into southern Canada. Wrap-around showers and embedded non-severe thunderstorms are possible mainly across the northern half of the state Friday morning into the afternoon. The presence of the stronger pressure gradient will bring westerly winds around sustained speeds of 25-30 mph, with gusts near 45 mph. A Wind Advisory may be needed, but that will be considered after the severe storm threat has ended. Additionally, a dry air mass being advected into the region combined with the winds will likely result in near critical fire weather conditions Friday afternoon, although fuels have become considerably unfavorable for fire concerns. It will be noticeably cooler on Friday, but highs are still forecast to be within 5 degrees of normal values. .LONG TERM...(Friday night through Thursday) Issued at 217 PM CDT Thu Jun 10 2021 Deep layer ridging is favored to build over the central CONUS this weekend into next week, returning temperatures to well above normal and keeping thunderstorm chances out of the forecast for the time being. A few chances for thunderstorms may emerge in later forecast updates, but predictability is far too low to include any at this time. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 655 PM CDT Thu Jun 10 2021 Severe thunderstorms will continue to spread across western and central North Dakota later this afternoon through tonight. +50 kt gusts are possible with any storm. The greatest potential for large hail is at KXWA and KDIK, but hail cannot be ruled out at other terminals. Expect MVFR ceilings and IFR to LIFR visibility with thunderstorms. Prevailing MVFR ceilings are possible across northern North Dakota late tonight into Friday morning. Prevailing easterly winds ahead of thunderstorms will become westerly behind the storms, becoming gusty on Friday. && .BIS WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for NDZ046>048-050-051. && MESOSCALE...Hollan UPDATE...JJS SHORT TERM...Hollan LONG TERM...Hollan AVIATION...JJS
Hazardous weather outlook, Jun 10, 9:02 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 902 PM CDT Thu Jun 10 2021 NDZ001-002-009-010-017-018-031>033-040-041-043-044-120215- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope-Hettinger-Bowman-Adams- 902 PM CDT Thu Jun 10 2021 /802 PM MDT Thu Jun 10 2021/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are expected tonight. Very large hail up to softball size, damaging wind gusts to at least 80 mph, tornadoes, and heavy rain are possible. The greatest threat for large hail and tornadoes is in northwest into portions of southwest North Dakota. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty westerly winds are forecast on Friday. Combined with low humidity, near critical fire weather conditions are expected. Near critical fire weather conditions will be possible this weekend through the middle portions of next week. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. NDZ003>005-011>013-019>023-025-034>037-042-045-120215- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux- 902 PM CDT Thu Jun 10 2021 /802 PM MDT Thu Jun 10 2021/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Severe thunderstorms are expected tonight. Very large hail up to tennis ball size, damaging wind gusts to at least 80 mph, isolated tornadoes, and heavy rain are possible. The greatest threat for large hail and tornadoes is in northwest and parts of southwest North Dakota. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty westerly winds are forecast on Friday. Combined with low humidity, near critical fire weather conditions are expected. Near critical fire weather conditions will be possible this weekend through the middle portions of next week. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. NDZ046>048-050-051-120215- Emmons-Logan-La Moure-McIntosh-Dickey- 902 PM CDT Thu Jun 10 2021 This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight Severe thunderstorms are expected later tonight. Large hail up to ping pong ball size, damaging wind gusts to at least 80 mph, a few tornadoes, and very heavy rain are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Near critical fire weather conditions will be possible this weekend through the middle portions of next week. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. savadel
In the hours before
Local storm report, Jun 10, 8:13 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL SATHER DAM 47.67N 103.81W
06/10/2021 E1.00 INCH MCKENZIE ND LAW ENFORCEMENT
ALSO REPORTS FUNNEL CLOUD.
&&
JAALocal storm report, Jun 10, 8:44 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 7 NW TIOGA 48.47N 103.08W
06/10/2021 M65 MPH WILLIAMS ND MESONET
NDAWN SITE.
&&
RKLocal storm report, Jun 10, 9:00 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 1 NNW ALEXANDER 47.86N 103.65W
06/10/2021 M1.75 INCH MCKENZIE ND TRAINED SPOTTER
REPORT FROM IBHS HAIL STUDY. TIME ESTIMATED
FROM RADAR.
&&
MJLocal storm report, Jun 10, 9:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 11 WSW SATHER DAM 47.62N 104.02W
06/10/2021 E1.25 INCH MCKENZIE ND CO-OP OBSERVER
ONGOING.
&&
RKLocal storm report, Jun 10, 9:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 4 N WILLISTON 48.22N 103.63W
06/10/2021 E1.75 INCH WILLIAMS ND EMERGENCY MNGR
10 MINUTE DURATION.
&&
RKLocal storm report, Jun 10, 9:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
943 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL WILLISTON 48.16N 103.63W
06/10/2021 E1.50 INCH WILLIAMS ND CO-OP OBSERVER
&&
RKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 65 min |
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 58 min |
| Jun 10, 7:30 PM CDT | Areal Flood Advisory | BIS | McKenzie | 3 hr |
| Jun 10, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 43 min |
| Jun 10, 7:49 PM CDT | Tornado Warning | BIS | McKenzie | 26 min |
| Jun 10, 8:12 PM CDT | Tornado Warning | BIS | McKenzie | 33 min |
| Jun 10, 8:23 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 52 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 45 min |
| Jun 10, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 62 min |
| Jun 10, 9:49 PM CDT | Tornado Warning | BIS | Williams | 26 min |
| Jun 10, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 52 min |
| Jun 10, 10:28 PM CDT | Flash Flood Warning | BIS | McKenzie, Williams | 4 hr |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 61 min |
| Jun 10, 10:35 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie, Williams | 40 min |
| Jun 10, 10:40 PM CDT | Special Weather Statement | BIS | Renville | 50 min |
| Jun 10, 10:57 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville, Ward | 39 min |
| Jun 10, 11:01 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 59 min |
| Jun 10, 11:14 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 46 min |
| Jun 10, 11:29 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 61 min |
| Jun 10, 11:45 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 45 min |
| Jun 10, 11:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 54 min |
| Jun 11, 12:21 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 54 min |
| Jun 11, 12:30 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, McKenzie, McLean, Mountrail, Renville and 2 more | 60 min |
| Jun 11, 12:37 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 38 min |
| Jun 11, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 35 min |
| Jun 11, 1:11 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 34 min |
| Jun 11, 1:26 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, McLean, Renville, Rolette, Sheridan and 1 more | 64 min |
| Jun 11, 1:27 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver, Sheridan | 33 min |
| Jun 11, 2:00 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 45 min |
| Jun 11, 2:26 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 64 min |
| Jun 11, 2:33 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, Stutsman | 57 min |
| Jun 11, 3:31 AM CDT | Special Weather Statement | BIS | Dickey, Foster, LaMoure, Logan, McIntosh, Stutsman | 29 min |
| Jun 11, 3:43 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, LaMoure, Logan, McIntosh, Stutsman | 47 min |
| Jun 11, 5:19 AM CDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Divide and 19 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.